# SDR HNAA2020021200058

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145058
- Aircraft time: 49,252 hours, 42,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     36-11  2292482  11FEB20  PHL  CLOSE
      BLEED 1 LEAK EICAS MESSAGE DISPLAYED IN FLIGHT
                                          27371    00 EAV
FACT  11FEB20  02:43  PHL
            T\S IAW FIM 36-20-00-810-801-A. FOUND BLEED LEAK BEH
            IND #1 PACK PANEL. SECURED COUPLINGS AS REQUIRED. OP
            S CHECK LEAK CHECK GOOD IAW 36-00-00-700-803-A\500 N
            O EICAS \CMC MSG AT THIS TIME . OK FOR SERVICE.
